IJPAM: Volume 52, No. 5 (2009)

ADULT-JUVENILE POPULATION GROWTH MODEL
WITH DENSITY DEPENDENCE

Maref Y.M. Alzoubi$^1$, Alaaddin A. Al-Basheer$^2$
$^{1,2}$Department of Mathematics
Yarmouk University
Irbid, JORDAN
$^1$e-mail: [email protected]


Abstract.A model for the growth of a population of two age classes (adult and juvenile) in which there is competition for limited resources is considered. We assume the population is homogenous with common birth rate, common death rate and common inhibiting constant. We establish a time-invariant structure under general conditions and discuss the stability of the equilibrium points.

Received: March 25, 2009

AMS Subject Classification: 93D99, 93C10, 93B18, 93A30

Key Words and Phrases: dynamical systems, stability, structured populations, matrix population model

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 52
Issue: 5